# SDR FDEA201403010429

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Part number: FX141N29135
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM AT FWD FACE OF NLG FRONT BULKHEAD STATION 263, BL-0 IS CRACKED AT UPPER END BOTH SIDES.  REMOVED DAMAGED VERTICAL BEAM CRACKED IAW SRM 51-40-02.  INSTALLED NEW VERTICAL BEAM PN FX 141N2913-5 IAW SRM 51-40-02 & DWG 141N2910 AT STATION 263, BL 0 WL 159-185.
